An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 281-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a19,
author = {I. M. Cherevko},
title = {An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications},
journal = {Differencialʹnye uravneni\^a},
pages = {281--283},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a19/}
}
TY - JOUR AU - I. M. Cherevko TI - An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications JO - Differencialʹnye uravneniâ PY - 1997 SP - 281 EP - 283 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_2_a19/ LA - ru ID - DE_1997_33_2_a19 ER -
%0 Journal Article %A I. M. Cherevko %T An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications %J Differencialʹnye uravneniâ %D 1997 %P 281-283 %V 33 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1997_33_2_a19/ %G ru %F DE_1997_33_2_a19
I. M. Cherevko. An estimate for the fundamental matrix of singularly perturbed functional-differential equations and some of its applications. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 281-283. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a19/